Binomial Transform of the Generalized Pentanacci Sequence

Main Article Content

Yüksel Soykan

Abstract

In this paper, we define the binomial transform of the generalized Pentanacci sequence and as special cases, the binomial transform of the Pentanacci and Pentanacci-Lucas sequences will be introduced. We investigate their properties in details.

Keywords:
Binomial transform, Pentanacci sequence, Pentanacci Numbers, binomial transform of Pentanacci sequence, binomial transform of Pentanacci-Lucas sequence

Article Details

How to Cite
Soykan, Y. (2021). Binomial Transform of the Generalized Pentanacci Sequence. Asian Research Journal of Current Science, 3(1), 209-231. Retrieved from https://globalpresshub.com/index.php/ARJOCS/article/view/1353
Section
Original Research Article

References

Melham RS. Some Analogs of the Identity F2n +F2 n+1 = F2 2n+1. Fibonacci Quarterly. 1999;305-311.

Natividad LR. On solving Fibonacci-like sequences of fourth, fifth and sixth order. International Journal of Mathematics and Computing. 2013;3(2).

Rathore GPS, Sikhwal O, Choudhary R. Formula for finding nth term of Fibonacci-Like sequence of higher order. International Journal of Mathematics and its Applications. 2016;4(2- D):75-80.

Soykan Y. On Generalized (r,s,t,u,v)-numbers. IOSR Journal of Mathematics. 2020;16(5):38- 52. DOI: 10.9790/5728-1605033852

Soykan Y. Studies on the recurrence properties of generalized Pentanacci sequence. Journal of Progressive Research in Mathematics. 2021;18(1):64-71. E-ISSN: 2395-0218

Sloane NJA. The on-line encyclopedia of integer sequences. Available:http://oeis.org/

Soykan Y. On Generalized Pentanacci and Gaussian Generalized Pentanacci Numbers. Asian Research Journal of Mathematics. 2020;16(9):102-121. DOI: 10.9734/ARJOM/2020/v16i930224

Soykan Y. Properties of generalized fifth-order Pell numbers. Asian Research Journal of Mathematics. 2019;15(3):1-18.

Soykan Y, PolatlıEE. A Note on Fifth Order Jacobsthal Numbers. IOSR Journal of Mathematics (IOSR-JM). 2021;17(2):01-23. DOI: 10.9790/5728-1702010123

Cook CK, Bacon MR. Some identities for Jacobsthal and Jacobsthal-Lucas numbers satisfying higher order recurrence relations. Annales Mathematicae et Informaticae. 2013;41:27-39.

Soykan Y. A study on generalized 5-primes numbers. Journal of Scientific Perspectives. 2020;4(3):185-202. DOI: https://doi.org/10.26900/jsp.4.017.

Howard, F.T., Saidak, F., Zhou’s Theory of Constructing Identities, Congress Numer. 200, 225-237, 2010.

Kalman D. Generalized Fibonacci numbers by matrix methods. Fibonacci Quarterly. 1982;20(1):73-76.

Wolfram DA. Solving generalized Fibonacci recurrences. Fibonacci Quarterly. 1998;129-145.

Knuth DE. The Art of Computer Programming 3. Reading, MA: Addison Wesley; 1973.

Gould HW. Series transformations for finding recurrences for sequences. The Fibonacci Quarterly. 1990;28(2):166-171.

Haukkanen P. Formal power series for binomial sums of sequences of numbers. The Fibonacci Quarterly. 1993;31(1):28-31.

Prodinger H. Some information about the binomial transform. The Fibonacci Quarterly. 1994;32(5):412-15.

Spivey MZ. Combinatorial sums and finite differences. Discrete Math. 2007;307:3130-3146. Available:https://doi.org/10.1016/j.disc.2007.03.052

Bhadouria P, Jhala D, Singh B. Binomial transforms of the k-lucas sequences and its properties. J. Math. Computer Sci. 2014;8:81-92.

Falc´on S. Binomial Transform of the Generalized k-Fibonacci Numbers, Communications in Mathematics and Applications. 2019;10(3):643-651. DOI: 10.26713/cma.v10i3.1221

Kaplan F, Arzu O¨ zko¸c O¨ ztu¨rk A.O¨ . On the Binomial Transforms of the Horadam Quaternion Sequences, Authorea; December 08, 2020. DOI: 10.22541/au.160743179.90770528/v1

Kızılate¸s C, Tuglu N, C¸ ekim B. Binomial Transform of Quadrapell Sequences and Quadrapell Matrix Sequences. Journal of Science and Arts. 2017;1(38):69-80.

Kwon Y. Binomial transforms of the modified k-Fibonacci-like sequence. International Journal of Mathematics and Computer Science. 2019;14(1):47-59.

Soykan Y. Binomial transform of the generalized Tribonacci sequence. Asian Research Journal of Mathematics. 2020;16(10):26-55. DOI: 10.9734/ARJOM/2020/v16i1030229

Soykan Y. On binomial transform of the generalized reverse 3-primes sequence. International Journal of Advances in Applied Mathematics and Mechanics. 2020;8(2):35-53.

Soykan Y. A note on binomial transform of the generalized 3-primes sequence. MathLAB Journal. 2020;7:168-190.

Soykan Y. Binomial transform of the generalized third order Pell sequence. Communications in Mathematics and Applications. 2021;12(1):71-94.

ISSN 0975-8607 (online); 0976-5905 (print). DOI: 10.26713/cma.v12i1.1371

Soykan Y. Notes on binomial transform of the generalized Narayana sequence. Earthline Journal of Mathematical Sciences. 2021;7(1):77-111. Available:https://doi.org/10.34198/ejms.7121.77111

Uygun S, Erdo˘gdu A. Binomial transforms k-Jacobsthal sequences. J. Math. Comput. Sci. 2017;7(6):1100-1114. Available:https://doi.org/10.28919/jmcs/3474

Uygun S. The binomial transforms of the generalized (s,t)-Jacobsthal matrix sequence. International Journal of Advances in Applied Mathematics and Mechanics. 2019;6(3):14-20.

Yilmaz N, Taskara N. Binomial Transforms of the Padovan and Perrin Matrix Sequences, Abstract and Applied Analysis; 2013. Article ID 497418, 7 pages, 2013. Available:http://dx.doi.org/10.1155/2013/497418

Barry P. On integer-sequence-based constructions of generalized pascal triangles. Journal of Integer Sequences 9, Article 06.2.4; 2006.

Soykan Y. Simson identity of generalized m-step Fibonacci numbers. Int. J. Adv. Appl. Math. and Mech. 2019;7(2):45-56.

Soykan Y. Sum formulas for generalized fifth-order linear recurrence sequences. Journal of Advances in Mathematics and Computer Science. 2019;34(5):1-14. Article no.JAMCS.53303, ISSN: 2456-9968, DOI: 10.9734/JAMCS/2019/v34i530224.